# SDR CHI2765

- Difficulty date: September 15, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N432TV
- Make and model: Bell 206B
- Aircraft serial: 3286
- Engine: Allsn 250C*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0010009
- Condition: Leaking
- Location: Elt
- Component: Elt, Narco
- Component part number: ELT10
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ELT BATTERY, PILOT DISCOVERED THAT THE BATTERY WAS LEAKING.  UPON DISASSEMBLY, IT WAS FOUND TO BE LEAKING AT THE POSITIVE WIRE (RED), WHERE IT GOES INTO THE BATTERY PACK.
